# SDR U5QA201706290082

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N405DC
- Make and model: Lear 60LEAR
- Aircraft serial: 064
- Aircraft time: 10,534 hours, 7,052 cycles
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED BACK TO DEPARTURE, DUAL ENGINE COMPUTER LIGHT IN FLIGHT. CAUSED LOSS OF POWER AND FUEL FLOW ON LT ENGINE.  ALSO WHEN DECREASING THROTTLE N1 WOULD INCREASE RED N1 POINTER FELL TO ZERO. BIG SPLIT IN N1 WHILE TAXIING IN AFTER LANDING.
